# SDR 9JLA2018012612584

- Difficulty date: November 21, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 3,105 hours, 1,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spigot
- Part number: 25FC6244A
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION CHECKS, THE TOP AFT MAIN CABIN DOOR SPIGOT PIN ASSEMBLY WAS FOUND TO BE BROKEN.  THE PIN WAS REPLACED AND THE DOOR SYSTEM RIG CHECKED.
